# SDR 2006FA0000513

- Difficulty date: April 4, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: N623KT
- Make and model: Cirrus SR22
- Aircraft serial: 0486
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Part number: 70000006000
- Part serial: D1096
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS PARTICULAR PFD HAD 3 BACK TO BACK FAILURES THAT COULD ONLY BE DETECTED AFTER 1 HOUR + OF FLIGHT.  DISPLAY WOULD LIGHTEN UP, TURN GREEN AND FLICKER.  WOULD NOT BE USABLE.  THIS UNIT WAS UPGRADED TO REV 6 SOFTWARE FOR FLIGHT DIRECTOR.  FAILURES HAPPENED AFTER THIS MOD.  FAILURES HAPPENED AFTER THIS MOD UNIT WAS SENT TO MFG AFTER FIRST 2 FAILURES, THIRD FAILURE RESULTED IN AN EXCHANGE.  (1ST-3-6-06-W/O AVO6-6617) (2ND - 3-29-06, W/O AVO6-6658) (3RD-4-4-06 W/O AVO6-6687)
